Prior to the emergence of the current global situation, Ohio residents were watching for signs they suffered some medical harm due to medications containing ranitidine. Since the Zantac recall began, researchers began associating certain types of cancer with the use of this and other heartburn drugs sold both over the counter and by prescription. One type of cancer that men who used these drugs may want to watch for is prostate cancer.
A variety of factors can lead to prostate cancer, and Zantac is now another one that men have to worry about. They may want to begin watching for the signs. While any number of symptoms can allude to this type of cancer, five tend to stick out. One involves blood in the semen or urine, which could also be a sign of other medical conditions but should always be cause for concern.
Experiencing pain during ejaculation or urination is also not normal and should be considered a red flag. The sudden inability to achieve an erection — erectile dysfunction — could also indicate a problem such as prostate cancer. The spine may also be compressed as the prostate enlarges, and bone pain could indicate the cancer is spreading. In any case, any changes in urination, pain in the lower regions of the body and the signs listed herein could be cause for concern and medical attention.
Without timely and proper treatment, prostate cancer can be fatal. In the aftermath of the Zantac recall, the medical industry continues to determine what health consequences its use has and will have on unsuspecting individuals. Ohio residents who receive such a cancer diagnosis who also took over-the-counter heartburn medications may want to determine whether the pursuit of restitution would be appropriate.